# SDR AU510002070

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING TWO BURST TIRES ON NR 1 MAIN WHEEL, MAINTENANCE CHANGED THE GREEN SYSTEM ANTI-SKID VALVE FOR NR 1 WHEEL POSITION.  INVESTIGATION CONTINUING.
